# SDR AALA20020714

- Difficulty date: May 17, 2002
- Submitted: June 17, 2002
- Operation: Air carrier
- Aircraft: N477AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49652
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, PASSENGER DOOR EMERGENCY EXIT LIGHTS DIM.  TIGHTENED EMERGENCY EXIT LIGHT WIRE CONNECTION.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
